×

Les fonction automorphes de plusieurs variables complexes. (French) Zbl 0048.06401


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] H. BRAUN , Konvergenz verallgemeinerter Eisensteinscher Reihen (Math. Zeits., t. 44, 1939 , p. 387-397). Zbl 0019.15201 | JFM 64.0979.02 · Zbl 0019.15201
[2] H. BRAUN , Hermitian modular functions , part. 1 (Ann. Math., t. 50, 1949 , p. 827-855) ; part. 2 (Ibid., t. 51, 1950 , p. 92-104) ; part, 3 (Ibid., t. 53, 1951 , p. 143-160). MR 12,482c | Zbl 0038.23803 · Zbl 0038.23803
[3] É. CARTAN , Sur les domaines bornés homogènes de l’espace de n variables complexes (Abb. math. Sem. Univ. Hamburg., t. 11, 1935 , p. 116-162). Zbl 0011.12302 | JFM 61.0370.03 · Zbl 0011.12302
[4] H. CARTAN , Séminaire de l’Ec. Norm. Sup. , Paris, 1951 - 1252 , Notes polycopiées. Numdam
[5] G. GIRAUD , Sur une classe de groupes discontinus... (Ann. Ec. Norm. Sup., 3e série, t. 32, 1915 , p. 237-403). Numdam | JFM 45.1410.03 · JFM 45.1410.03
[6] G. GIRAUD , Sur les groupes... de certaines formes quadratiques quaternaires... (Ibid., t. 33, 1916 , p. 303-330). Numdam | JFM 46.0619.04 · JFM 46.0619.04
[7] G. GIRAUD , Sur les groupes... de certaines formes quadratiques quinaires (Ibid., t. 33, 1916 , p. 331-362). Numdam
[8] G. GIRAUD , Leçons sur les fonctions automorphes , Gauthier-Villars, Paris, 1920 . JFM 47.0366.01 · JFM 47.0366.01
[9] M. HERVÉ , Sur les fonctions automorphes de n variables complexes (C. R. Acad. Sc., t. 226, 1948 , p. 462-464). MR 9,343d | Zbl 0030.38705 · Zbl 0030.38705
[10] M. HERVÉ , Sur les fonctions fuchsiennes de deux variables complexes (Ibid., t. 232, 1951 , p. 673-675). MR 12,693a | Zbl 0042.09003 · Zbl 0042.09003
[11] L. K. HUA , On the theory of automorphic functions of a matrix variable : I. Geometrical basis (Amer. J. Math., t. 66, 1944 , p. 470-488) ; II. The classification of hypercircles under the symplectic group (Ibid., t. 66, 1944 , p. 531-563). MR 6,124c | Zbl 0063.02920 · Zbl 0063.02920
[12] L. K. HUA , On the theory of fuschsian functions of several variables (Ann. Math., t. 47, 1946 , p. 167-191). MR 7,429a | Zbl 0063.02928 · Zbl 0063.02928
[13] L. K. HUA , On the extended spaces of several complexe variables (Acad. Sinica Sc. Record. t. 2, 1947 , p. 5-8). MR 9,233f | Zbl 0041.41403 · Zbl 0041.41403
[14] H. D. KLOOSTERMAN , Theorie der Eisensteinschen Reihen von mehreren Veränderlichen (Abb. math. Sem. Univ. Hamburg., t. 6, 1928 , p. 163-188). JFM 54.0406.01 · JFM 54.0406.01
[15] H. MAASS , Ueber Gruppen von hyperabelschen Transformationen (Sitzungsberichte Heidel. Akad. Wiss., math.-naturw. Kl., 1940 , 2 Abh.). Zbl 0023.22304 | JFM 66.0378.01 · Zbl 0023.22304
[16] H. MAASS , Zur theorie der automorphen Funtionen von n Veränderlichen (Mat. Ann., t. 117, 1940 - 1941 , p. 538-578). MR 2,87f | Zbl 0023.22401 | JFM 66.0379.01 · Zbl 0023.22401
[17] H. MAASS , Theorie der Poincaréschen Reihen zu den hyperbolischen Fixpunktsystemen der Hilbertschen Modulgruppe (Ibid., t. 118, 1942 , p. 518). Zbl 0027.21802 | JFM 68.0171.03 · Zbl 0027.21802
[18] H. MAASS , Ueber die Darstellung der Modulformen n-ten Grades durch Poincarésche Reihen (Ibid., t. 123, 1951 , p. 125-151). MR 13,210a | Zbl 0042.32001 · Zbl 0042.32001
[19] P. J. MYRBERG , Untersuchungen über automorphe Funktionen beliebig vieler Variabeln (Acta Mathematica, t. 46, 1925 , p. 215-336). JFM 51.0298.02 · JFM 51.0298.02
[20] P. J. MYRBERG , Ueber gewisse Cremona-Gruppen und ihre automorphe Funktionen. I. (Ann. Acad. Sc. Fennicae, Ser. A, Math. Phys., t. 23, 1925 ) ; II. (Ibid., t. 53, 1948 ). Zbl 0032.15803 | JFM 51.0299.03 · Zbl 0032.15803
[21] P. J. MYRBERG , Beispiele von automorphen Funktionen 2 Variabeln (Ibid., t. 56, 1951 ). · Zbl 0042.32002
[22] H. SCHUBART , Ueber normal-diskontinuerliche lineare Gruppen in 2 komplexen Variabeln (Comm. Math. Helv., t. 12, 1939 - 1940 , p. 81-129). Zbl 0022.23902 | JFM 66.0377.02 · Zbl 0022.23902
[23] C. L. SIEGEL , Einführung in die Theorie der Modulfuntionen n-ten Grades (Math. Ann., t. 116, 1939 , p. 617-657). MR 1,203f | Zbl 0021.20302 | JFM 65.0357.01 · Zbl 0021.20302
[24] C. L. SIEGEL , Symplectic geometry (Amer. J. Math., t. 65, 1943 , p. 1-86). MR 4,242b | Zbl 0063.07003 · Zbl 0063.07003
[25] C. L. SIEGEL , Note on automorphic functions of several variables (Ann. Math., t. 43, 1942 , p. 613-616). MR 4,243a | Zbl 0063.07002 · Zbl 0063.07002
[26] C. L. SIEGEL , Analytic functions of several complexe variables , Princeton, 1949 , Notes polycopiées. Zbl 0036.05004 · Zbl 0036.05004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.